{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,1,8]],"date-time":"2026-01-08T01:53:25Z","timestamp":1767837205461,"version":"3.49.0"},"reference-count":18,"publisher":"Walter de Gruyter GmbH","issue":"11-12","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2015,1,1]]},"abstract":"<jats:title>Abstract<\/jats:title><jats:p>Gonadotropin-releasing hormone analogues are generally regarded as safe drugs. Gonadorelin acetate has been widely used for the diagnosis of central precocious puberty, and life-threatening reactions to gonadorelin acetate are extremely rare. Herein, we described \u2013 to the best of our knowledge \u2013 the first pediatric case in which severe anaphylaxis was encountered after intravenous gonadorelin acetate administration. An 8-year-old girl who was diagnosed with central precocious puberty was receiving triptorelin acetate treatment uneventfully for 6 months. In order to evaluate the efficacy of the treatment, an LH-RH stimulation test with gonadorelin acetate was planned. Within 3 min after intravenous administration of gonadorelin acetate, she lost consciousness and tonic seizures began in her hands and feet. She was immediately treated with epinephrine, diphenhydramine, and fluids. Her vital signs recovered within 30 min. Based on the results, anaphylaxis should be anticipated and the administration of these drugs should be performed in a setting that is equipped to deal with systemic reactions.<\/jats:p>","DOI":"10.1515\/jpem-2015-0183","type":"journal-article","created":{"date-parts":[[2015,7,21]],"date-time":"2015-07-21T17:02:10Z","timestamp":1437498130000},"source":"Crossref","is-referenced-by-count":5,"title":["Anaphylaxis to gonadorelin acetate in a girl with central precocious puberty"],"prefix":"10.1515","volume":"28","author":[{"given":"Onur","family":"Ak\u0131n","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"S\u00fcleyman Tolga","family":"Yavuz","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"B\u00fclent","family":"Hac\u0131hamdio\u011flu","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Erkan","family":"Sar\u0131","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Orhan","family":"G\u00fcrsel","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ediz","family":"Ye\u015filkaya","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"374","reference":[{"key":"ref21","doi-asserted-by":"crossref","first-page":"142","DOI":"10.1210\/jcem-61-1-142","article-title":"DM DA CA FA Treatment of true precocious puberty with a potent luteinizing hormone - releasing factor agonist : effect on growth sexual maturation pelvic sonography and the hypothalamic - pituitary - gonadal axis","author":"Styne","year":"1985","journal-title":"J Clin Endocrinol Metab"},{"key":"ref101","doi-asserted-by":"crossref","first-page":"129","DOI":"10.1046\/j.0300-0664.2001.01490.x","article-title":"WG and outcome of central precocious puberty","author":"Partsch","year":"2002","journal-title":"Management Clin Endocrinol"},{"key":"ref11","doi-asserted-by":"crossref","first-page":"129","DOI":"10.1046\/j.0300-0664.2001.01490.x","article-title":"WG and outcome of central precocious puberty","author":"Partsch","year":"2002","journal-title":"Management Clin Endocrinol"},{"key":"ref111","doi-asserted-by":"crossref","first-page":"142","DOI":"10.1210\/jcem-61-1-142","article-title":"DM DA CA FA Treatment of true precocious puberty with a potent luteinizing hormone - releasing factor agonist : effect on growth sexual maturation pelvic sonography and the hypothalamic - pituitary - gonadal axis","author":"Styne","year":"1985","journal-title":"J Clin Endocrinol Metab"},{"key":"ref81","doi-asserted-by":"crossref","DOI":"10.1111\/j.1442-2042.2011.02886.x","article-title":"Life - threatening anaphylaxis to leuprorelin acetate depot : case report and review of the literature","volume":"19","author":"Fujisaki","year":"2012","journal-title":"Int J Urol"},{"key":"ref151","first-page":"2015","article-title":"patient developing anaphylaxis and sensitivity to two different GnRH analogues and a review of literature","volume":"28","author":"\u00d6kdemir","journal-title":"J Pediatr Endocrinol Metab"},{"key":"ref71","doi-asserted-by":"crossref","DOI":"10.1592\/phco.26.12.1811","article-title":"Recurrent anaphylaxis associated with gonadotropin - releasing hormone analogs : case report and review of the literature","volume":"26","author":"Lam","year":"2006","journal-title":"Pharmacotherapy"},{"key":"ref161","doi-asserted-by":"crossref","DOI":"10.1592\/phco.26.12.1811","article-title":"Recurrent anaphylaxis associated with gonadotropin - releasing hormone analogs : case report and review of the literature","volume":"26","author":"Lam","year":"2006","journal-title":"Pharmacotherapy"},{"key":"ref141","first-page":"160","article-title":"WG Immunglobulin - mediated hypersensitivity in response to long term treatment with gonadorelin hydrochloride in a female patient","author":"Foster","year":"1989","journal-title":"Am J Obstet Gynecol"},{"key":"ref121","first-page":"328","article-title":"Anaphylactic reaction to gonadotropin - releasing hormone","author":"Potashnik","year":"1993","journal-title":"Engl J Med"},{"key":"ref131","doi-asserted-by":"crossref","first-page":"500","DOI":"10.1016\/S0015-0282(16)59428-X","article-title":"Anaphylactic reaction to synthetic luteinizing hormone - releasing hormone","author":"MacLeod","year":"1987","journal-title":"Fertil Steril"},{"key":"ref51","first-page":"160","article-title":"WG Immunglobulin - mediated hypersensitivity in response to long term treatment with gonadorelin hydrochloride in a female patient","author":"Foster","year":"1989","journal-title":"Am J Obstet Gynecol"},{"key":"ref31","first-page":"328","article-title":"Anaphylactic reaction to gonadotropin - releasing hormone","author":"Potashnik","year":"1993","journal-title":"Engl J Med"},{"key":"ref01","first-page":"123","article-title":"Consensus statement on the use of gonadotropin - rcleasing hormone analogs in children","author":"Carel","year":"2009","journal-title":"Pediatrics"},{"key":"ref91","first-page":"123","article-title":"Consensus statement on the use of gonadotropin - rcleasing hormone analogs in children","author":"Carel","year":"2009","journal-title":"Pediatrics"},{"key":"ref61","first-page":"2015","article-title":"patient developing anaphylaxis and sensitivity to two different GnRH analogues and a review of literature","volume":"28","author":"\u00d6kdemir","journal-title":"J Pediatr Endocrinol Metab"},{"key":"ref171","doi-asserted-by":"crossref","DOI":"10.1111\/j.1442-2042.2011.02886.x","article-title":"Life - threatening anaphylaxis to leuprorelin acetate depot : case report and review of the literature","volume":"19","author":"Fujisaki","year":"2012","journal-title":"Int J Urol"},{"key":"ref41","doi-asserted-by":"crossref","first-page":"500","DOI":"10.1016\/S0015-0282(16)59428-X","article-title":"Anaphylactic reaction to synthetic luteinizing hormone - releasing hormone","author":"MacLeod","year":"1987","journal-title":"Fertil Steril"}],"container-title":["Journal of Pediatric Endocrinology and Metabolism"],"original-title":[],"link":[{"URL":"https:\/\/www.degruyter.com\/document\/doi\/10.1515\/jpem-2015-0183\/pdf","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2021,4,22]],"date-time":"2021-04-22T01:39:20Z","timestamp":1619055560000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.degruyter.com\/document\/doi\/10.1515\/jpem-2015-0183\/html"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2015,1,1]]},"references-count":18,"journal-issue":{"issue":"11-12"},"URL":"https:\/\/doi.org\/10.1515\/jpem-2015-0183","relation":{},"ISSN":["2191-0251","0334-018X"],"issn-type":[{"value":"2191-0251","type":"electronic"},{"value":"0334-018X","type":"print"}],"subject":[],"published":{"date-parts":[[2015,1,1]]}}}